# SDR AALA2019101419005

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 57,472 hours, 23,781 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CRUISE, LIGHTS TEST SHOWED NO GREEN INDICATION FOR LEFT MLG ON FWD INST PANEL OR ON AFT OVHD. SOME LIGHTS WOULD NOT PRESS TO TEST. WHEN GEAR LOWERED FOR LANDING HAD NORMAL 3 GREEN INDICATIONS ON FWD INST PANEL AND AFT OVHD. AN EMERGENCY WAS DECLARED. GEAR PINNED ON RUNWAY AS PRECAUTION. MAINTENANCE REPLACED OVERHEAD LEFT LANDING GEAR LIGHT ASSEMBLY AND LANDING GEAR LIGHT PLATE BASEPLATE ASSEMBLY AND OPS CHECKED GOOD IAW AMM 33-18-00.
